# SDR DALA2025041302858

- Difficulty date: April 8, 2025
- Submitted: April 13, 2025
- Operation: Air carrier
- Aircraft: N888DU
- Make and model: Boeing 737932ER
- Aircraft serial: 31999
- Aircraft time: 21,972 hours, 8,271 cycles
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Dented
- Location: Zone 600 Spoiler
- Component: Spoiler, Boeing
- Component part number: 113A42004
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 6763846) VIEWING RIGHT WING FROM CABIN INTERIOR NOTICED DENT ON OUTBOARD SPOILER. R&R #11 FLT SPOILER PER B737 AMDS WORK CARD 2760-4166-11. (PO 595143) VERIFIED NBR 11 SPOILER INSTALLED IAW AMDS 2760-4166-11. RII C/W (741738) OPS CK GOOD.
